# SDR UPS02239907

- Difficulty date: October 18, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192086
- Part serial: DXA2486
- Condition: Corroded
- Location: Fwd Attach Lug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI #7 FLAP TRACK HAS SURFACE CORROSION ON THE I/B FWD ATTACH LUG. SURFA CE CORROSION ALSO FOUND ON THE FWD ATTACH PAD AND ON THE ON THE I/B FACE OF THE WING ATTACH FITTING.     REPAIR CARRIED OUT IAW SMRO EO 20025507. REF. UPS ENGINEERING FILE N O. 727-57-20078. NOTE THAT POST HEAT TREATMENT, A CRACK WAS FOUND AN D THE FLAP TRACK WAS REPLACED. REF. NRC 605735.
